# SDR 27MA20140217001

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N280AJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK164
- Aircraft time: 6,920 hours, 6,321 cycles
- Engine: Pwc JT15D5D
- Engine time: 6,616 hours, 6,079 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Part time: 6,616 hours, 6,079 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE NO COMMANDED SHUTDOWN ON TAXI TO RUNWAY.
